# SDR UPS02839452

- Difficulty date: August 22, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FRAME CORRODED AND CRACKED AT SCREW HOLE STA 1400 STRINGER 36.  TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER IAW SRM STD-5310-002.  INSTALLED REPAIR DOUBLER IAW SRM STD-5310-002.
